×

Found 197 Documents (Results 1–100)

100
MathJax

Uniform bounds of solutions of hyperbolic equations with a small parameter multiplying the leading derivatives. (English. Russian original) Zbl 0564.35067

Differ. Equations 19, 1516-1525 (1983); translation from Differ. Uravn. 19, No. 12, 2082-2090 (1983).
MSC:  35L25 35B35 46E35
PDF BibTeX XML Cite

Typical properties of conditional exponential stability. II-VIII. (English. Russian original) Zbl 0564.34047

Differ. Equations 19, 1126-1132, 1356-1359 (1983); 20, 187-201, 555-577, 707-716, 1005-1014, 1342-1349 (1984); translation from Differ. Uravn. 19, No. 9, 1503-1510 (1983); 19, No. 11, 1866-1870 (1983); 20, No. 2, 241-257 (1984); 20, No. 5, 753-779 (1984); 20, No. 6, 980-991 (1984); 20, No. 8, 1366-1376 (1984); 20, No. 11, 1889-1896 (1984).
Reviewer: L.Hatvani
MSC:  34D05
PDF BibTeX XML Cite

Conservative difference schemes on nonregular triangular meshes for the Navier-Stokes equations with vorticity, stream function, and angular momentum as variables. (English. Russian original) Zbl 0559.76027

Differ. Equations 19, 954-960 (1983); translation from Differ. Uravn. 19, No. 7, 1276-1284 (1983).
MSC:  76D05 76M99 65N30
PDF BibTeX XML Cite

Solution of nonstationary heat-conduction problems by a variational finite-difference method. (English. Russian original) Zbl 0559.65067

Differ. Equations 19, 631-640 (1983); translation from Differ. Uravn. 19, No. 5, 860-869 (1983).
Reviewer: St.Burys
PDF BibTeX XML Cite

Some properties of spectral expansions corresponding to a self-adjoint elliptic operator with discontinuous coefficients. (English. Russian original) Zbl 0556.35034

Differ. Equations 19, 1204-1211 (1983); translation from Differ. Uravn. 19, No. 9, 1585-1593 (1983).
Reviewer: P.Szeptycki
MSC:  35J15 35P10 35R05
PDF BibTeX XML Cite

Sufficient conditions for the existence of solutions of problems in the determination of coefficients of leading derivatives of parabolic equations. (English. Russian original) Zbl 0555.35127

Differ. Equations 19, 1392-1398 (1983); translation from Differ. Uravn. 19, No. 11, 1908-1915 (1983).
Reviewer: V.Isakov
MSC:  35R30 35K15 35A05 35K55 35J60
PDF BibTeX XML Cite

A variational method of finding generalized solutions of differential equations in function spaces with power weight functions. (English. Russian original) Zbl 0553.35016

Differ. Equations 19, 1282-1296 (1983); translation from Differ. Uravn. 19, No. 10, 1723-1740 (1983).
Reviewer: J.Appell
MSC:  35J20 35A05 46E35 35A15
PDF BibTeX XML Cite

A Cauchy problem, with an initial discontinuity, for singularly perturbed linear hyperbolic equations degenerating into first-order equations. (English. Russian original) Zbl 0551.35060

Differ. Equations 19, 1549-1557 (1983); translation from Differ. Uravn. 19, No. 12, 2114-2122 (1983).
Reviewer: A.A.Martynyuk
MSC:  35L80 35B25 35L20
PDF BibTeX XML Cite

A Giraud-type counterexample for a second-order parabolic equation with a nonnegative characteristic form. (English. Russian original) Zbl 0551.35037

Differ. Equations 19, 1262-1273 (1983); translation from Differ. Uravn. 19, No. 10, 1700-1713 (1983).
Reviewer: G.A.Sokhadze
MSC:  35K10 35B35
PDF BibTeX XML Cite

Conditions for the attenuation of solutions and the radiation principle for a differential equation with operational coefficients in the plane. (English. Russian original) Zbl 0548.34063

Differ. Equations 19, 682-691 (1983); translation from Differ. Uravn. 19, No. 6, 944-954 (1983).
Reviewer: O.Zlantykov
PDF BibTeX XML Cite

A problem concerning discontinuity decay for a class of systems of three equations. (English. Russian original) Zbl 0547.35021

Differ. Equations 19, 489-494 (1983); translation from Differ. Uravn. 19, No. 4, 660-666 (1983).
Reviewer: W.Okrasiński
MSC:  35F25 35F10 35D05
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Author

all top 3

Classification